July  2015, 14(4): 1357-1376. doi: 10.3934/cpaa.2015.14.1357

Modified wave operators without loss of regularity for some long range Hartree equations. II

1. 

Laboratoire de Physique Théorique, (Unité Mixte de Recherche CNRS UMR 8627), Université de Paris-Sud, Bâtiment 210, F-91405 Orsay Cedex, France

2. 

Dipartimento di Fisica e Astronomia, Università di Bologna and INFN, Sezione di Bologna, Italy

Received  March 2013 Revised  November 2013 Published  April 2015

We continue the study of the theory of scattering for some long range Hartree equations with potential $|x|^{-\gamma}$, performed in a previous paper, denoted as I, in the range $1/2 < \gamma < 1$. Here we extend the results to the range $1/3 < \gamma < 1/2$. More precisely we study the local Cauchy problem with infinite initial time, which is the main step in the construction of the modified wave operators. We solve that problem without loss of regularity between the asymptotic state and the solution, as in I, but in contrast to I, we are no longer able to cover the entire subcriticality range of regularity of the solutions. The method is an extension of that of I, using a better approximate asymptotic form of the solutions obtained as the next step of a natural procedure of successive approximations.
Citation: Jean Ginibre, Giorgio Velo. Modified wave operators without loss of regularity for some long range Hartree equations. II. Communications on Pure and Applied Analysis, 2015, 14 (4) : 1357-1376. doi: 10.3934/cpaa.2015.14.1357
References:
[1]

J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976.

[2]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations I, Rev. Math. Phys., 12 (2000), 361-429. doi: 10.1142/S0129055X00000137.

[3]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations II, Ann. Henri Poincaré, 1 (2000), 753-800. doi: 10.1007/PL00001014.

[4]

J. Ginibre and G. Velo, Long range scattering for the Wave-Schrödinger system revisited, J. Diff. Eq., 252 (2012), 1642-1667. doi: 10.1016/j.jde.2011.07.003.

[5]

J. Ginibre and G. Velo, Modified wave operators without loss of regularity for some long range Hartree equations I, preprint, Orsay 2012, ArXiv 12054943. doi: 10.1007/s00023-013-0257-5.

[6]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space, Commun. Pure Appl. Anal., 1 (2002), 237-252. doi: 10.3934/cpaa.2002.1.237.

[7]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space II, Ann. Henri Poincaré, 3 (2002), 503-535. doi: 10.1007/s00023-002-8626-5.

[8]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1970.

show all references

References:
[1]

J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin, 1976.

[2]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations I, Rev. Math. Phys., 12 (2000), 361-429. doi: 10.1142/S0129055X00000137.

[3]

J. Ginibre and G. Velo, Long range scattering and modified wave operators for some Hartree-type equations II, Ann. Henri Poincaré, 1 (2000), 753-800. doi: 10.1007/PL00001014.

[4]

J. Ginibre and G. Velo, Long range scattering for the Wave-Schrödinger system revisited, J. Diff. Eq., 252 (2012), 1642-1667. doi: 10.1016/j.jde.2011.07.003.

[5]

J. Ginibre and G. Velo, Modified wave operators without loss of regularity for some long range Hartree equations I, preprint, Orsay 2012, ArXiv 12054943. doi: 10.1007/s00023-013-0257-5.

[6]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space, Commun. Pure Appl. Anal., 1 (2002), 237-252. doi: 10.3934/cpaa.2002.1.237.

[7]

K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space II, Ann. Henri Poincaré, 3 (2002), 503-535. doi: 10.1007/s00023-002-8626-5.

[8]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1970.

[1]

Kimitoshi Tsutaya. Scattering theory for the wave equation of a Hartree type in three space dimensions. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 2261-2281. doi: 10.3934/dcds.2014.34.2261

[2]

Kenji Nakanishi. Modified wave operators for the Hartree equation with data, image and convergence in the same space. Communications on Pure and Applied Analysis, 2002, 1 (2) : 237-252. doi: 10.3934/cpaa.2002.1.237

[3]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. On small data scattering of Hartree equations with short-range interaction. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1809-1823. doi: 10.3934/cpaa.2016016

[4]

Ricardo Weder, Dimitri Yafaev. Inverse scattering at a fixed energy for long-range potentials. Inverse Problems and Imaging, 2007, 1 (1) : 217-224. doi: 10.3934/ipi.2007.1.217

[5]

Tarek Saanouni. Energy scattering for the focusing fractional generalized Hartree equation. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3637-3654. doi: 10.3934/cpaa.2021124

[6]

Jason Murphy, Kenji Nakanishi. Failure of scattering to solitary waves for long-range nonlinear Schrödinger equations. Discrete and Continuous Dynamical Systems, 2021, 41 (3) : 1507-1517. doi: 10.3934/dcds.2020328

[7]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. Corrigendum to "On small data scattering of Hartree equations with short-range interaction" [Comm. Pure. Appl. Anal., 15 (2016), 1809-1823]. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1939-1940. doi: 10.3934/cpaa.2017094

[8]

Peter Bates, Chunlei Zhang. Traveling pulses for the Klein-Gordon equation on a lattice or continuum with long-range interaction. Discrete and Continuous Dynamical Systems, 2006, 16 (1) : 235-252. doi: 10.3934/dcds.2006.16.235

[9]

Guy V. Norton, Robert D. Purrington. The Westervelt equation with a causal propagation operator coupled to the bioheat equation.. Evolution Equations and Control Theory, 2016, 5 (3) : 449-461. doi: 10.3934/eect.2016013

[10]

H. A. Erbay, S. Erbay, A. Erkip. The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete and Continuous Dynamical Systems, 2016, 36 (11) : 6101-6116. doi: 10.3934/dcds.2016066

[11]

Changhun Yang. Scattering results for Dirac Hartree-type equations with small initial data. Communications on Pure and Applied Analysis, 2019, 18 (4) : 1711-1734. doi: 10.3934/cpaa.2019081

[12]

Anudeep Kumar Arora. Scattering of radial data in the focusing NLS and generalized Hartree equations. Discrete and Continuous Dynamical Systems, 2019, 39 (11) : 6643-6668. doi: 10.3934/dcds.2019289

[13]

Juan Kalemkerian, Andrés Sosa. Long-range dependence in the volatility of returns in Uruguayan sovereign debt indices. Journal of Dynamics and Games, 2020, 7 (3) : 225-237. doi: 10.3934/jdg.2020016

[14]

Xingni Tan, Fuqi Yin, Guihong Fan. Random exponential attractor for stochastic discrete long wave-short wave resonance equation with multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3153-3170. doi: 10.3934/dcdsb.2020055

[15]

Sun-Ho Choi. Weighted energy method and long wave short wave decomposition on the linearized compressible Navier-Stokes equation. Networks and Heterogeneous Media, 2013, 8 (2) : 465-479. doi: 10.3934/nhm.2013.8.465

[16]

Masahiro Ikeda, Ziheng Tu, Kyouhei Wakasa. Small data blow-up of semi-linear wave equation with scattering dissipation and time-dependent mass. Evolution Equations and Control Theory, 2022, 11 (2) : 515-536. doi: 10.3934/eect.2021011

[17]

Binhua Feng, Xiangxia Yuan. On the Cauchy problem for the Schrödinger-Hartree equation. Evolution Equations and Control Theory, 2015, 4 (4) : 431-445. doi: 10.3934/eect.2015.4.431

[18]

Igor Chueshov, Irena Lasiecka, Daniel Toundykov. Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent. Discrete and Continuous Dynamical Systems, 2008, 20 (3) : 459-509. doi: 10.3934/dcds.2008.20.459

[19]

Qi Hong, Jialing Wang, Yuezheng Gong. Second-order linear structure-preserving modified finite volume schemes for the regularized long wave equation. Discrete and Continuous Dynamical Systems - B, 2019, 24 (12) : 6445-6464. doi: 10.3934/dcdsb.2019146

[20]

Can Gao, Joachim Krieger. Optimal polynomial blow up range for critical wave maps. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1705-1741. doi: 10.3934/cpaa.2015.14.1705

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (74)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]